Li De-ming, Huang Ke-lei. Hopf Bifurcation in a Three-Dimensional System[J]. Applied Mathematics and Mechanics, 1989, 10(11): 816-968.
Citation: Li De-ming, Huang Ke-lei. Hopf Bifurcation in a Three-Dimensional System[J]. Applied Mathematics and Mechanics, 1989, 10(11): 816-968.

Hopf Bifurcation in a Three-Dimensional System

  • Received Date: 1988-04-02
  • Publish Date: 1989-11-15
  • In this paper,Liapunor-Schmidl reduction and singularity theory are employed to discuss Hopf and degenerate Hopf bifureations in global parametric region in a three-dimensional system , The conditions on existence and stability are given.
  • loading
  • [1]
    李炳熙,《高维动力系统的周期轨道:理论与应用》,上海科技出版社(1984).
    [2]
    Golubitsky,M.and D.G.Schaeffer,Singularities and Groups in Bifurcation Theory,Vol.1. Springer-Verlag,New York(1985).
    [3]
    Golubitsky,M.and W.F.Langford,Classification and unfolding of degenerate Hopf bifureations,J.Diff.Eqs.,41(1981),375-415.
    [4]
    Golubitsky,M.and I.Stewart,Symmetry and Stability in Taylor-Couette flow,SIAM J,Math.Anal.,17(1986),249-288.
    [5]
    Chen,Y.S.and W.F.Langford,Subharmonic resonance in nonlinear Mathieu equations,天津大学学习班资料(1987).
    [6]
    Abragram,A.The Principle of Nuclear Magnetism,Oxford Univ.Press,New York(1961).
    [7]
    Sherman,S.,A third-order nonlinear system arising from a nuclear spin generator,Contr.Diff.Eqs.2(1963),197-227.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1592) PDF downloads(422) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return